# SDR SWIA201439902

- Difficulty date: November 10, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 33,663 hours, 28,892 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK HIGH TEMP CAUTION.  NO CONTROL IN EITHER AUTO OR MANUAL. PACK TEMP INDICATED 110 DEGREES C.  R & R RT PACK DUAL BYPASS VALVE IAW AMM.  ALL OPS GOOD.  NO LEAKS NOTED.  PN: 808440-2,      SN ON: 9611055, SN OFF: 2000425.
